Advances in Differential Equations

Classical solutions to parabolic systems with free boundary of Stefan type

G. I. Bizhanova and J. F. Rodrigues

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

Motivated by the classical model for the binary alloy solidification (crystallization) problem, we show the local in time existence and uniqueness of solutions to a parabolic system strongly coupled through free boundary conditions of Stefan type. Using a modification of the standard change of variables method and coercive estimates in a weighted Hölder space (the weight being a power of $t$) we obtain solutions with maximal global regularity (having at least equal regularity for $t>0$ as at the initial moment).

Article information

Source
Adv. Differential Equations Volume 10, Number 12 (2005), 1345-1388.

Dates
First available in Project Euclid: 18 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.ade/1355867738

Mathematical Reviews number (MathSciNet)
MR2175009

Zentralblatt MATH identifier
1104.35071

Subjects
Primary: 35R35: Free boundary problems
Secondary: 35B65: Smoothness and regularity of solutions 35K55: Nonlinear parabolic equations 35K60: Nonlinear initial value problems for linear parabolic equations 80A22: Stefan problems, phase changes, etc. [See also 74Nxx]

Citation

Bizhanova, G. I.; Rodrigues, J. F. Classical solutions to parabolic systems with free boundary of Stefan type. Adv. Differential Equations 10 (2005), no. 12, 1345--1388. https://projecteuclid.org/euclid.ade/1355867738.


Export citation